Alert archive / New York / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 23, NWS Binghamton, NY

July 13, 2016Madison County, Oneida County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 13, 2016, 5:23 PM EDT for Madison County, Oneida County, New York. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 5:23 PM EDT (21:23 UTC)
Expired
Jul 13, 2016, 6:00 PM EDT
In force
37 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Madison County, NY, Oneida County, NY

The radar

The Ft Drum radar (KTYX), 75 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 5:35 PM EDTTSTM WND DMGDurhamville, NYTREES DOWN ACROSS CITY. MIX OF LARGE BRANCHES SNAPPED AND SOME UPROOTS. MAIN STREET CLOSED DUE TO TREES AND WIRES DOWN.
Jul 13, 5:40 PM EDTTSTM WND DMGWampsville, NYMULTIPLE LARGE LIMBS DOWN ACROSS TOWN SOME OVER A FOOT IN DIAMETER.
Jul 13, 5:48 PM EDTTSTM WND DMGCanastota, NYTREE ACROSS THE ROAD ON PALMER RD.
Jul 13, 5:53 PM EDTTSTM WND DMGLenox, NYMULTIPLE TREES AND WIRES DOWN. AUTO TRAPPED UNDER DOWN WIRES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1045 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

086 
WUUS51 KBGM 132123
SVRBGM
NYC053-065-132200-
/O.NEW.KBGM.SV.W.0023.160713T2123Z-160713T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
523 PM EDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MADISON COUNTY IN CENTRAL NEW YORK...
  SOUTHERN ONEIDA COUNTY IN CENTRAL NEW YORK...

* UNTIL 600 PM EDT

* AT 522 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VERONA
  BEACH... OR NEAR ONEIDA...MOVING EAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  ONEIDA AROUND 525 PM EDT. 
  NEW LONDON AROUND 530 PM EDT. 
  VERONA AND SHERRILL AROUND 535 PM EDT. 
  VERNON AROUND 540 PM EDT. 
  WESTMORELAND AROUND 550 PM EDT. 
  FLOYD...CLINTON AND CLARK MILLS AROUND 555 PM EDT. 
  UTICA...NEW HARTFORD AND NEW YORK MILLS AROUND 600 PM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS AN EXTREMELY DANGEROUS SITUATION. THIS STORM IS PRODUCING
WIDESPREAD WIND DAMAGE NEAR SOUTH BAY, NY. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4324 7512 4323 7507 4314 7514 4305 7522
      4295 7521 4302 7582 4326 7573
TIME...MOT...LOC 2122Z 276DEG 25KT 4315 7569 

HAIL...<.75IN
WIND...70MPH
 
$$

HEDEN
1 follow-up statement
101 
WWUS51 KBGM 132148
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
548 PM EDT WED JUL 13 2016

NYC053-065-132200-
/O.CON.KBGM.SV.W.0023.000000T0000Z-160713T2200Z/
MADISON NY-ONEIDA NY-
548 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTH CENTRAL MADISON AND SOUTHWESTERN ONEIDA COUNTIES...

AT 547 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
ONEIDA...MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  VERONA...SHERRILL AND VERNON AROUND 600 PM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS AN EXTREMELY DANGEROUS SITUATION. THIS STORM HAS PRODUCED
WIND DAMAGE NEAR SOUTH BAY, NY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4311 7579 4318 7572 4312 7534 4303 7527
      4295 7521 4296 7525 4302 7582
TIME...MOT...LOC 2147Z 293DEG 14KT 4308 7568 

HAIL...<.75IN
WIND...60MPH
 
$$

HEDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:59 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jul 13, 3:59 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
359 PM EDT WED JUL 13 2016

.SYNOPSIS...
Muggy conditions will persist for the next couple of days.
Scattered to isolated showers will diminish in coverage over the
area this evening with no rain expected overnight into Thursday
morning. Showers and thunderstorms will become likely by Thursday
afternoon as a cold front moves across the area. A few of the
storms could be strong or marginally severe with gusty winds or
hail. Isolated showers will be possible again Friday afternoon...
otherwise high pressure will build over the area this weekend with
dry seasonably warm weather expected.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
255 PM EDT Update...
Isolated to scattered showers and thunderstorms are starting to
develop across central and western NY and central and NE PA this
afternoon. These are generated by 2 separate waves moving across
the region. Plenty of low lvl moisture is present along with
instability, thus the combination of these two parameters and the
previous two features mentioned above, should allow for an
environment conducive for showers and thunderstorms to continue
through the afternoon and evening. Activity should diminish near
midnight.

Mostly to partly cloudy skies are expected to continue as we are in
sw flow aloft as waa prevails over the region. This SW flow has
resulted in 850mb temps to rise to around 17 to 18 deg C, thus
sfc temps will continue to be well above the seasonal norm. Sfc
temps will rise into uppr 80s to low 90s. Since we have plenty of
low lvl moisture, the combination of temps reaching the upper 80s
to low 90s and dew points remaining in the uppr 60s to low 70s
will create problematic heat indices if caution is not taken. Plan
ahead if you will be outside for extended period of times.

Tonight there will be a slight lull in activity before the next
system moves into the region brining the next chance for precip
across the area. Temps tonight will only fall into the uppr 60s to
low 70s as strong waa continues over the region.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
A mid-level short wave will track east across the Great Lakes
toward the northeast during the day Thursday accompanied by a
surface trough and cold front. Showers and scattered thunderstorms
will develop ahead of the surface trough over the Finger Lakes
east toward the Mohawk valley by early afternoon. This early
convection may act to decrease solar heating during the
afternoon... however models are all indicate at least some
destabilization by mid-afternoon with the usual biases... ie the
NAM is forecasting MLCAPES exceeding 2000 J/kg east of I-81 with
1000-1500 J/kg farther west... while GFS MLCAPES are closer to
1000 J/kg. Deep layer shear values increase to 30-35 kts with the
approach of the mid-level trough. 12z 4km NAM is showing a
significant bow echo-like system tracking east across central NY
to the Mohawk valley Thursday afternoon... which is not completely
unreasonable given the reasonably favorable stability/shear/forcing
combination that will be present. These factors in combination
with some forcing associated with the front and wave will be
enough to trigger showers and thunderstorms with pops around 60
percent. Potential for isolated severe weather will exist and this
is confirmed by margnial risk indicated by SPC. Storms will
diminish and move east of the area Thursday evening.

Weather will be more quiet Thursday night through Saturday. A
secondary short wave and mid-level trough will track across the
area Friday afternoon but the atmosphere will be dryer and more
stabile than Thursday and we are expecting only scattered showers.
High pressure will build in over the weekend with dry seasonably
warm weather expected.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Going with chance pops Monday and Tuesday as surface high pressure
will be off the east coast and a series of weak short waves will
be tracking across the area in northwest flow aloft. These systems
may be able to tap some moderate instability which will be
building over the Ohio Valley with thunderstorms possible. A weak
surface high is expected to build across the area during the
middle of next week with dry warm weather.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
Scattered to isolated showers will occur today as two waves aloft
move across the region. Decided to put -shra in tafs for this
afternoon but decided not add thunder in taf as confidence is to
low attm on timing and location. For the most part taf sites
should remain VFR. Tonight expect a MVFR deck to develop over the
region ahead of an approaching cold front as low lvl moisture will
continue to remain over the area. This MVFR deck should lift by
mid day. Showers and thunderstorms are expected to develop along
this fropa, however confidence is to low attm to place in tafs for
Thurs.

Winds will be southerly this afternoon around 5 to 12 knots, then
become light and variable after sunset. Winds will increase from
the SW around 5 to 10 knots Thurs afternoon.

OUTLOOK...

Thu night...Scattered showers and thunderstorms and associated
restrictions, especially Thursday.

Fri through Sat...Mainly VFR but widely scattered showers and an
isolated thunderstorm possible.

Sat night-Sun...VFR except for probable predawn valley fog
especially KELM.

Mon...Restrictions possible in -shra and TSRA.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...MDP
NEAR TERM...KAH
SHORT TERM...MSE
LONG TERM...MSE
AVIATION...KAH
Hazardous weather outlook, Jul 13, 3:23 PM EDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
323 PM EDT WED JUL 13 2016

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-141930-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
323 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA
THURSDAY. A FEW OF THE THUNDERSTORMS COULD BECOME MARGINALLY
SEVERE WITH STRONG GUSTY WINDS AND HAIL. IN ADDITION... THE COMBINATION
OF HEAT AND HUMIDITY WILL PUSH THE HEAT INDEX INTO THE LOWER TO
MID 90S THURSDAY, ESPECIALLY IN THE MORE URBANIZED AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MSE

In the hours before

Special weather statement, Jul 13, 2:55 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
255 PM EDT WED JUL 13 2016

NYZ009-037-132000-
SOUTHERN ONEIDA NY-NORTHERN ONEIDA NY-
255 PM EDT WED JUL 13 2016

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ONEIDA COUNTY  ...

AT 255 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FLOYD...OR NEAR ROME...MOVING NORTHEAST AT 20 MPH.

SMALL HAIL AND STRONG WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  STITTVILLE AROUND 300 PM EDT.
  HOLLAND PATENT AROUND 310 PM EDT.
  STEUBEN AROUND 315 PM EDT.
  TRENTON...BARNVELD AND TRENTON FALLS AROUND 320 PM EDT.
  REMSEN AND HINCKLEY AROUND 330 PM EDT.
  ALDER CREEK AROUND 335 PM EDT.
  FORESTPORT AROUND 340 PM EDT.

LAT...LON 4333 7508 4331 7511 4330 7515 4327 7516
      4325 7515 4326 7514 4325 7514 4312 7538
      4325 7555 4359 7511
TIME...MOT...LOC 1855Z 228DEG 19KT 4325 7538

MSE
Special weather statement, Jul 13, 4:39 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
439 PM EDT WED JUL 13 2016

NYZ009-036-037-132145-
MADISON NY-SOUTHERN ONEIDA NY-NORTHERN ONEIDA NY-
439 PM EDT WED JUL 13 2016

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MADISON AND CENTRAL
ONEIDA COUNTIES  ...

AT 438 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VERONA BEACH...OR 10 MILES SOUTHWEST OF CAMDEN...MOVING EAST AT 25
MPH.

SMALL HAIL AND STRONG WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CANASTOTA AND VERONA BEACH AROUND 450 PM EDT.
  VIENNA AND SYLVAN BEACH AROUND 455 PM EDT.
  ONEIDA AND BLOSSVALE AROUND 500 PM EDT.
  TABERG AROUND 505 PM EDT.
  LEE...VERONA AND NEW LONDON AROUND 510 PM EDT.
  DELTA LAKE AROUND 525 PM EDT.
  ROME AND WESTMORELAND AROUND 530 PM EDT.
  FLOYD...ORISKANY AND CLARK MILLS AROUND 535 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

IF ON OR NEAR ONEIDA LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4306 7535 4310 7596 4317 7595 4318 7594
      4316 7592 4316 7588 4328 7587 4329 7586
      4332 7533
TIME...MOT...LOC 2038Z 272DEG 23KT 4321 7585

HEDEN
Special weather statement, Jul 13, 5:10 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
510 PM EDT WED JUL 13 2016

NYZ016-022>025-PAZ038-132200-
SENECA NY-SCHUYLER NY-TOMPKINS NY-CHEMUNG NY-STEUBEN NY-BRADFORD PA-
510 PM EDT WED JUL 13 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCHUYLER...SOUTHEASTERN
SENECA...SOUTHEASTERN STEUBEN...CHEMUNG...WESTERN TOMPKINS AND
NORTHWESTERN BRADFORD COUNTIES  ...

AT 510 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HECTOR TO 6 MILES SOUTH OF
LAWRENCEVILLE...AND MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  WATKINS GLEN...HECTOR AND BURDETT AROUND 515 PM EDT.
  REYNOLDSVILLE AROUND 530 PM EDT.
  SEARSBURG AROUND 535 PM EDT.
  MECKLENBURG AND PERRY CITY AROUND 545 PM EDT.
  TRUMANSBURG AROUND 550 PM EDT.
  ENFIELD AROUND 555 PM EDT.
  ITHACA...NEWFIELD AND SYLVANIA AROUND 600 PM EDT.

LAT...LON 4246 7696 4247 7689 4248 7690 4255 7689
      4258 7637 4175 7681 4177 7690 4200 7692
      4200 7720
TIME...MOT...LOC 2110Z 275DEG 14KT 4249 7687 4192 7717

DJP
Local storm report, Jul 13, 5:13 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
513 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND GST     SOUTH BAY               43.17N  75.77W
07/13/2016  E70 MPH          MADISON            NY   TRAINED SPOTTER

            CORNER OF RT 13 AND 31.

&&

EMG
Local storm report, Jul 13, 5:23 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
523 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     NORTH BAY               43.23N  75.75W
07/13/2016                   ONEIDA             NY   TRAINED SPOTTER

            ROOF DAMAGE. TREES AND WIRES DOWN VIA SCANNER.

&&

EMG

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 2:55 PM EDTSpecial Weather StatementBGMOneida65 min
Jul 13, 4:39 PM EDTSpecial Weather StatementBGMOneida66 min
Jul 13, 4:48 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida42 min
Jul 13, 5:10 PM EDTSpecial Weather StatementBGMChemung, Schuyler, Tompkins50 min
Jul 13, 5:26 PM EDTSevere Thunderstorm WarningBGMSchuyler, Tompkins48 min
Jul 13, 5:28 PM EDTSevere Thunderstorm WarningBGMOnondaga62 min
Jul 13, 5:56 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida64 min

Nearby

Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.